A 22-year-old male asked:
My doctor recently diagnosed me with high blood pressure. after a week of blood pressure meds my blood pressure is still high. apart from that i am craving salty foods and don not want to eat something sweat at all. what can this be ??
1 doctor answer • 1 doctor weighed in
Internal Medicine 62 years experience
Hypertension: After a week of medication with no lowering of bp, an increase in dose or addition of another medication may be necessary. Avoid salt, alcohol, nicotine, excess caffeine and anti-inflammatory medications like ibuprofen or naproxen. Use a salt substitute. Get to ideal weight and exercise regularly if you're able to. Minimize stress. Continue follow-up with your MD.
Created for people with ongoing healthcare needs but benefits everyone.
96 viewsAnswered >2 years ago
Last updated Mar 4, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.